# SDR UHLA2014111900827

- Difficulty date: November 19, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 22,328 hours, 14,328 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: 17067118003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FWD CARGO CUTOUT STRUCTURE LOWER BEAM.  REPAIRED THE AFT FINGER DOUBLER IAW ETD 2014-170-095210.
